# SDR DALA2025060104196

- Difficulty date: June 1, 2025
- Submitted: June 1, 2025
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50055
- Aircraft time: 12,837 hours, 5,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8136, CORROSION ON SEAT TRACK LBL 43.5 AFT OF FRAME 72. CORRECTIVE ACTION: CUT AND REMOVED DAMAGED SEAT TRACK LBL 43.5 AT LOCATION B PER ER/A 623167-14TR REV ORIG. ACCOMPLISHED HFEC OF CUTLINE PER ANDTP BD500-A-J51-01-08-01 AAA-353A-A NO CRACKS FOUND. MANUFACTURED SEAT TRACK SPLICE SECTION, SHIMS, SPLICE ANGLES AND SPLICE STRAPS PER ER/A 623167-14TR. TREATED AND PRIMED REPAIR PARTS. PER ER/A 623167-14TR. INSTALLED SEAT TRACK LBL 43 AND SPLICE REPAIR PARTS PER ER/A 623167-14TR. (LP 0998836)
